vol.25 (2017) No. 1

V.A. Artamonov, S. Chakrabarti, S.K. Pal
Characterizations of highly non-associative quasigroups and associative triples, pp. 1-19

J.A. Awolola and P.A. Ejegwa
On some algebraic properties of order of an element of a multigroup, pp. 21-26

G.R. Biyogmam
Nilpotency of gb-triple systems, pp. 27-40

H. Bordbar, M.M. Zahedi and Y.B. Jun
Semi-prime and meet weak closure operations in lower BCK-semilattices, pp. 41-50

W.A. Dudek and V.V. Mukhin
Covering semigroups of topological n-ary semigroups, pp. 51-58

A.N. Issa
Identities in right Hom-alternative superalgebras, pp.59-71

M.A. Khan, S. Muhammad, N. Mohammad and A. Ali
Enumeration of exponent three IP loops, pp. 73-86

P. Kummoon and T. Changphas
On bi-bases of a semigroup, pp. 87-94

N.A. Moldovyan, A.V. Shcherbacov and M.A. Eremeev
Deniable-encryption protocols based on commutative ciphers, pp. 95-108

P. Palakawong na Ayutthaya and B. Pibaljommee
Characterizations of ordered k-regular semirings by ordered quasi k-ideals, pp. 109-120

P. Senart and B. Pibaljommee
Prime ordered k-ideals in ordered semirings, pp. 121-132

P. Syrbu and D. Ceban
On orthogonal systems of ternary quasigroups admitting nontrivial paratopies, pp.133-150

M. Tarnauceanu
A note on a class of gyrogroups, pp. 151-154

X. Zhang and T.Y. Li
On nuclei and conuclei of S-quantales, pp. 155-164

vol.25 (2017) No. 2

M. Aaly Kologani, N. Kouhestani and R.A. Borzooei
On topological semi-hoops, pp. 165-179

M.Y. Abbasi and S.A. Khan
On some generalized ideals in ternary semigroups, pp. 181-188

A. Bahrami and R. Jahani-Nezhad
Unit and unitary Cayley graphs for the ring of Gaussian integers modulo n, pp. 189-200

T. Changphas and P. Summaprab
On ordered semigroups containing covered one-sided ideals, pp. 201-210

R. Debnath and A.K. Bhuniya
On the lattice of congruences on completely regular semirings, pp. 211-220

M.K. Dubey and P. Sarohe
On prime and primary avoidance theorem for subsemimodules, pp. 221-229

P.A. Ejegwa and A.M. Ibrahim
Normal submultigroups and comultisets, pp. 231-244

E. Haghi and A.R. Ashraf
Note on the cyclic subgroup intersection graph of a finite group, pp. 245-250

A. Karimi Feizabadi, H. Rasouli, M. Haddadi
Representation of monoids in the category of monoid acts, pp. 251-259

N. Kehayopulu
On left strongly simple ordered hypersemigroups, pp. 261-268

A. Krapez and Z. Petric
A note on semisymmetry, pp. 269-278

S.K. Maity
The congruence Y* on completely regular semirings, pp. 279-288

L. Mitchell
Behrends-Humble simple maps are regular, pp. 289-290

K. Naka and K. Hila
Regularity of ternary semihypergroups, pp. 291-306

M. Zarean, R.A. Borzooei and O. Zahiri
On state equality algebras, pp. 307-326